How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 33754
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Hi there, 10 days ago I was smoking (im a regular

Resolved Question:

Hi there,

10 days ago I was smoking weed (i'm a regular smoker), all of a sudden my right and went all funny and warm and then I started to panic. Ever since then I've been suffering from anxiety which is really freaking me out. i can be ok one minute then bad the next, it comes in waves.

Please tell me what i can do in order to combat this as I feel like I'm slowly losing it.

I haven't smoked since.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi--you left out something after the word right--what exactly went all funny and what did you mean by that? What exactly is happening now?
Customer: replied 3 years ago.

My right hand


 


Funny: Basically I started panicking and a rush of energy went through by body.


 


I'm tingling now and again, but just feel really anxious and having fear thoughts

Expert:  Dr. Chip replied 3 years ago.
OK Jon--does this hit you from the moment you wake up? I assume this has never happened to you before and were you smoking your usual brand of weed?
Customer: replied 3 years ago.

This has never happened before.


 


Not really, it comes in waves, I can be ok, then it creeps up on me.


 


It was only risen not bud, but it did taste weird.

Expert:  Dr. Chip replied 3 years ago.
OK Jon--and we can continue after this if you need. This can often happen with chronic users and it can hit out of the blue. Usually no real harm done and no lasting brain/emotional problems. That said, the best way to treat this is to see a doctor for medication like Zoloft or Paxil to be used for about a month. Therapy with a psychologist can also help greatly. You could alternatively try St John's wort for the anxiety but I'd advise you not do that without conferring with a doctor first. For now I'd also suggest no more weed
Customer: replied 3 years ago.

Ok thanks.


 


One more question.


 


In your opinion, would you advise the psychologist or the medication first?


 


Thanks

Expert:  Dr. Chip replied 3 years ago.
Psychologist first and let him determine if medications are indicated for you. Let me know how you do and remember to rate my service to you
Dr. Chip and 2 other Medical Specialists are ready to help you